# SDR ASOA200801664

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN INNER SKIN WEB PLATE UNDER OUTER HANDLE DETENT APPROX .25 INCH LONG.
